# SDR MASA2010043000421

- Difficulty date: April 30, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 33,023 hours, 34,759 cycles
- Engine: Pwa PW123
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED A/C RTF DUE TO THE RT ENGINE TORQUE INDICATION WENT TO 0 DURING FLIGHT.  CREW SHUTDOWN THE ENGINE AND RETURNED TO FIELD.  R2 FUEL CONTROL.
